# SDR SWIA202158811

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WAS ON APPROACH INTO KMCW WHEN FO FLYING CALLED FOR GEAR DOWN. GOT A GEAR DISAGREE WARNING MESSAGE AND NOSE GEAR DID NOT COME DOWN.PERFORMED QRH PROCEDURE FOR GEAR DISAGREE WARNING AND NOSE GEAR STILL DIDNÂ€™T COME DOWN.DECIDE WITH CRM AND TEM TO DIVERT TO KDSM THAT HAS MORE EMERGENCY EQUIPMENT.PULLED LANDING GEAR MAUNUAL RELEASE HANDLE AND ALL GEAR CAME DOWN LAND LOCK.   (FLIGHT 5139 - FILED CLOSED) TROUBLESHOT NLG GEAR DISAGREE WARNING MESSAGE IAW CRJ200 FIM 32-60-09 AND FOUND NLG SELECTOR VAVLE ASSY TO BE AT FAULT ,PROCEEDED TO REMOVE AND REPLACED NLG SELECTOR VALVE ASSY IAW CRJ200 AMM 32-33-10. OPS CHECK GOOD, NO DEFECTS NOTED, NO LEAKS NOTED. PREFORMED MULTIPLE NLG EXTENSIONS AND RETRACTIONS IAW CRJ200 AMM 32-30-00. NO DEFECTS NOTED, OPS CHECK GOOD ,CHECKED ALIGNMENT OF NLG UPLOCK PIN IAW CRJ200 AMM 32-33-05. NO DEFECTS NOTED, OPS CHECKED GOOD, ALSO PREFORMED INTERNAL LEAK CHECK PRESSURE DECAY RATE TEST IAW CRJ200 AMM 29-10-00. NO DEFECTS NOTED
